# SDR YYFA2012F00153

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,794 hours, 29,755 cycles
- Engine: Pwa JT8D1
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A'S PA INTERMITTENT.
